My eyes are dim I cannot see.

This is just a quick post to say sorry if you have been in contact with me over the last few weeks and I have not returned your message be it facebook, email, text etc.  As part of the trial there is a drug that they give you which needs steroids along side it to work.  The steroids helped to trigger diabetes which has caused my eyesight to fail.  I am hoping that it improves in the next few weeks but until then I am trying to rest my eyes as much as possible.  In order to write this I had to use large font and even then everything was blurry  so text messages are a no go.  I keep saying that the chemo is not the worst thing it is all the rest of it that is the problem.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s